Items where Author is "Raslan, KR"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

EVANS, D.J. and RASLAN, K.R., 2005. The Adomian decomposition method for solving delay differential equation. International Journal of Computer Mathematics, 82 (1), pp. 49-54. ISSN 0020-7160

EVANS, D.J. and RASLAN, K.R., 2005. Solitary waves for the generalized equal width (GEW) equation. International Journal of Computer Mathematics, 82 (4), pp. 445-455. ISSN 0020-7160

This list was generated on Mon Oct 25 04:12:41 2021 UTC.